my boyfriend and i just had a big fight... and now he's taken 5 piriton tablets to fall asleep..... I'm tryin to take 5 piritons too... i dont care abt living anymore... i woud like to know what overdose of piriton can cause??
Peeps answered Tuesday July 8 2008, 8:59 pm: I found some things online about piriton overdose:
"The estimated lethal dose of chlorphenamine is 25 to 50 mg/kg body weight. Symptoms and signs include sedation, paradoxical stimulation of CNS, toxic psychosis, seizures, apnoea, convulsions, anticholinergic effects, dystonic reactions and cardiovascular collapse including arrhythmias.
Symptomatic and supportive measures should be provided with special attention to cardiac, respiratory, renal and hepatic functions and fluid and electrolyte balance.
Treatment of overdosage should include gastric lavage or induced emesis using Syrup of lpecacuanha. Following these measures activated charcoal and cathartics may be administered to minimise absorption.
Hypotension and arrhythmias should be treated vigorously. CNS convulsions may be treated with i.v. diazepam or phenytoin. Haemoperfusion may be used in severe cases."
If you are seriously trying to kill yourself you need to re-evaluate what you are doing. Overdosing is usually caught early before the person actually dies and leaves many people mentally and/or physically impaired for the rest of their lifetime. In addition, it causes the family extreme guilt and grief for "allowing" the overdose to happen.
Many people who have overdosed on various pills live later to tell how painful it was. Overdosing is not as simple as falling asleep and never waking up. Many people break out into cold sweats, have seizures, severe stomach pains, and so-on. Overdosing is painful and is not a "quick, painless way out" of life.
Overdosing on any type of pill is definately not painless and quick:
Overdosing usually leads to messy, painful and long-drawn-out consequences, including slow poisoning.
It's doubtful that the fight between your boyfriend and yourself is anything truly major. I'm sure if you two communicate about the issue at hand you two will work it out. If things don't work out, then it was simply not meant to be, which may not be what you want to hear at this moment. Many people go through major painful break-ups only to later find that they were happier in the end with a completely different person. Sometimes people go through major fights only to find out that it's made their communication skills between with their partner, thus strengthening the relationship.
Bad times always get better. You don't want to be left in a painful state, even if you got your stomach pumped if a family member found you is not a pleasant experience and you WILL remember it for a long time. Please stick in there and let things cool down for awhile. Try to communicate better with your partner and I'm sure these fights won't continue happening.
Feel free to ask other questions on Advicenators on how to help your relationship take a turn for the better. We have lots of experience with relationships and problems and are great at giving advice on how to cope with breakups and fights too. Don't turn to pills for a quick-fix, turn to us :)
I hope all is well and your boyfriend gets medical attention before he is left in a bad state. You can most definately call 9-1-1 for an ambulance to go to his house and they will check him out and make sure he is alright. Please consider calling for help for him.
Attention: NOTHING on this site may be reproduced in any fashion whatsoever without explicit consent (in writing) of the owner of said material, unless otherwise stated on the page where the content originated. Search engines are free to index and cache our content. Users who post their account names or personal information in their questions have no expectation of privacy beyond that point for anything they disclose. Questions are otherwise considered anonymous to the general public.